VOL. 45 · NO. 1 | January, 1993
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 45 (1), (January, 1993)
No abstract available
Articles
Soji KANEYUKI
J. Math. Soc. Japan 45 (1), 1-19, (January, 1993) DOI: 10.2969/jmsj/04510001
KEYWORDS: 17B70, 17B20
No abstract available
Plácido ANDRADE
J. Math. Soc. Japan 45 (1), 21-35, (January, 1993) DOI: 10.2969/jmsj/04510021
KEYWORDS: 58F18, 57R30
No abstract available
Takaaki NOMURA
J. Math. Soc. Japan 45 (1), 37-58, (January, 1993) DOI: 10.2969/jmsj/04510037
KEYWORDS: 58B20, 17C65, 46K70
No abstract available
Yukitaka ABE
J. Math. Soc. Japan 45 (1), 59-65, (January, 1993) DOI: 10.2969/jmsj/04510059
KEYWORDS: 32L05, 32L10, 32M05
No abstract available
Ken'ichi KUGA
J. Math. Soc. Japan 45 (1), 67-76, (January, 1993) DOI: 10.2969/jmsj/04510067
KEYWORDS: 57M25
No abstract available
Hiroyuki TASAKI
J. Math. Soc. Japan 45 (1), 77-87, (January, 1993) DOI: 10.2969/jmsj/04510077
KEYWORDS: 53C42, 49Q20, 53C65
No abstract available
Nobuhiro INNAMI
J. Math. Soc. Japan 45 (1), 89-103, (January, 1993) DOI: 10.2969/jmsj/04510089
KEYWORDS: 58F17, 53C22
No abstract available
Hiroyasu IZEKI
J. Math. Soc. Japan 45 (1), 105-119, (January, 1993) DOI: 10.2969/jmsj/04510105
KEYWORDS: 53C21, 53A30
No abstract available
Hideaki KAZAMA, Takashi UMENO
J. Math. Soc. Japan 45 (1), 121-130, (January, 1993) DOI: 10.2969/jmsj/04510121
KEYWORDS: 32L10
No abstract available
Masami OHTA
J. Math. Soc. Japan 45 (1), 131-183, (January, 1993) DOI: 10.2969/jmsj/04510131
KEYWORDS: 11G30, 11F67, 11F75, 14F99
No abstract available
Back to Top